# SDR DALA2021121407732

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 70,356 hours, 26,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 AT FL370 OBSERVED ARCING AND BRIEF FLAME IN F/O WINDSHIELD. IT SHORTLY SHATTERED AFTERWARD. COMPLIED WITH QRH 1.23. CORRECTIVE ACTION: R/RED FIRST OFFICER WINDSHIELD PER B757 AMM 56-11. (8346364)
